Some existence-uniqueness results for a class of one-dimensional nonlinear Biot models - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Nonlinear Analysis: Theory, Methods and Applications Year : 2005
No file

Dates and versions

inria-00527352 , version 1 (18-10-2010)

Identifiers

  • HAL Id : inria-00527352 , version 1

Cite

Hélène Barucq, Monique Madaune-Tort, Patrick Saint-Macary. Some existence-uniqueness results for a class of one-dimensional nonlinear Biot models. Nonlinear Analysis: Theory, Methods and Applications, 2005, 61 (4), pp.591-612. ⟨inria-00527352⟩
78 View
0 Download

Share

Gmail Facebook X LinkedIn More